Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 56, NWS Tulsa, OK

March 26, 2009Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 26, 2009, 4:15 PM CDT for Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2009, 4:15 PM CDT (21:15 UTC)
Expired
Mar 26, 2009, 5:00 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 28 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 4:30 PM CDTHAIL 1.752 S Muldrow, OKGOLF BALL HAIL COVERING THE GROUND.
Mar 26, 4:51 PM CDTHAIL 0.88Fort Smith, AR
Mar 26, 5:00 PM CDTHAIL 0.751 Se Mill Creek, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 262115
SVRTSA
ARC033-131-OKC079-135-262200-
/O.NEW.KTSA.SV.W.0056.090326T2115Z-090326T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
415 PM CDT THU MAR 26 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  NORTHWESTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 500 PM CDT

* AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  WINDS TO 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF
  GANS...MOVING NORTHEAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SPIRO...
  GANS...MULDROW...ROLAND...ARKOMA...MOFFETT...FORT SMITH...FIGURE
  FIVE...CEDARVILLE AND VAN BUREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3517 9476 3526 9481 3534 9481 3537 9484
      3538 9484 3558 9433 3536 9422
TIME...MOT...LOC 2115Z 247DEG 29KT 3529 9481

$$
2 follow-up statements
000 
WWUS54 KTSA 262136
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
436 PM CDT THU MAR 26 2009

ARC033-131-OKC079-135-262200-
/O.CON.KTSA.SV.W.0056.000000T0000Z-090326T2200Z/
SEBASTIAN AR-CRAWFORD AR-SEQUOYAH OK-LE FLORE OK-
436 PM CDT THU MAR 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN LE FLORE...SOUTHEASTERN SEQUOYAH...SOUTHWESTERN
CRAWFORD AND NORTHWESTERN SEBASTIAN COUNTIES...

AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR COTTONWOOD...
MOVING EAST AT 40 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO 
THE SIZE OF GOLFBALLS JUST TO THE SOUTH OF MULDROW.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ROLAND...
ARKOMA...MOFFETT...MILL CREEK...DORA...FORT SMITH...VAN BUREN...
SHIBLEY AND FURRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3529 9442 3525 9460 3542 9467 3553 9431
      3536 9422
TIME...MOT...LOC 2135Z 251DEG 34KT 3536 9453

$$
000 
WWUS54 KTSA 262202
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT THU MAR 26 2009

ARC033-131-OKC079-135-262212-
/O.EXP.KTSA.SV.W.0056.000000T0000Z-090326T2200Z/
SEBASTIAN AR-CRAWFORD AR-SEQUOYAH OK-LE FLORE OK-
502 PM CDT THU MAR 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE...
SOUTHEASTERN SEQUOYAH...SOUTHWESTERN CRAWFORD AND NORTHWESTERN
SEBASTIAN COUNTIES EXPIRES AT 500 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 3529 9442 3525 9460 3542 9467 3553 9431
      3536 9422
TIME...MOT...LOC 2136Z 251DEG 34KT 3536 9452

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:10 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Mar 26, 3:10 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
310 PM CDT THU MAR 26 2009

.DISCUSSION...

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS
NORTHEAST OKLAHOMA THIS AFTERNOON IN AN AREA OF
STRONG LOW LEVEL WARM AIR ADVECTION AND COLD AIR
MOVING INTO THE AREA ALOFT. SOME OF THE STORMS
HAVE PRODUCED LARGE HAIL WITH THE MAJORITY OF
STORMS PRODUCING SMALL HAIL.

THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL
REMAIN HIGH TONIGHT AS A WARM FRONT BECOMES
ORGANIZED NEAR THE RED RIVER AND MOVES INTO
EXTREME SOUTHEAST OKLAHOMA AS A SURFACE LOW
MOVES TO THE EAST ALONG THE RED RIVER. MOST
OF THE STORMS WILL BE ELEVATED IN NATURE
AS LOW LEVEL WARM AIR CONTINUES TO SURGE
NORTH OVER THE COOLER AIR THE SURFACE. THE
LIFT WILL BE AIDED BY THE APPROACH OF A MID-
LEVEL SHORTWAVE. IT LOOKS AS IF THERE WILL BE
MORE THAN ADEQUATE ELEVATED INSTABILITY AND
DEEP LAYER SHEAR NORTH OF THE WARM FRONT TO
SUPPORT SEVERE THUNDERSTORMS. LARGE HAIL
WILL BE THE PRIMARY CONCERN. OF COURSE...
ANY STORMS THAT DEVELOP IN ALONG THE WARM
FRONT AND BECOME SURFACE BASED WILL HAVE
THE POTENTIAL TO BECOME TORNADIC. THE
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
RIGHT ON THROUGH FRIDAY AS A POTENT MID-LEVEL LOW
MOVES OUT OF THE SOUTHERN ROCKIES AND INTO THE
TEXAS PANHANDLE. SOME OF THESE STORMS WILL HAVE
THE POTENTIAL TO PRODUCE HAIL AS WELL.

AS WE MOVE INTO FRIDAY NIGHT OUR ATTENTION WILL TURN
TO THE WINTER WEATHER POTENTIAL AS THE VERY COLD MID-LEVEL
LOW TREKS ACROSS SOUTHERN OKLAHOMA. THE THREAT FOR
SNOW WILL INCREASE LATE FRIDAY NIGHT ACROSS NORTHEAST
OKLAHOMA AS THE VERTICAL TEMPERATURE PROFILE BECOMES
MORE FAVORABLE. THE SNOW IS EXPECTED TO REMAIN MOSTLY
ACROSS NORTHEAST OKLAHOMA FRIDAY NIGHT AND SPREAD INTO
NORTHWEST ARKANSAS SATURDAY MORNING. THERE ARE NOT
HUGE DIFFERENCES IN THE ECMWF AND THE GFS IN TERMS OF
STRENGTH AND TRACK OF THE MID-LEVEL LOW. THE ECMWF IS A
LITTLE BIT SLOWER THAN GFS AT THIS TIME. SO...I ESSENTIALLY
HAVE TAILORED THIS FORECAST TOWARDS THE GFS. THE WINTER
STORM WATCH ISSUED EARLIER TODAY LOOKS TO BE ADEQUATE FOR
NOW. I HAVE MORE CONFIDENCE THAT AREAS NORTH OF I-44 WILL
VERIFY WITH 4 INCHES OR MORE. HOWEVER...THE REMAINDER OF
WATCH IS IFFY. THE PRECIPITATION IS EXPECTED TO COME TO END
BY SATURDAY EVENING AS THE STORM SYSTEM EXITS TO THE NORTHEAST.

WILL SEE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS
MONDAY AS ANOTHER MID-LEVEL SHORTWAVE MOVES ACROSS THE
PLAINS. ANOTHER ROUND OF SHOWERS IS EXPECTED WEDNESDAY
NIGHT AND THURSDAY AS ANOTHER DISTURBANCE MOVES ACROSS
THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   46  49  34  37 /  70  90  90  70
FSM   51  63  41  44 /  80  80  80  70
MLC   50  58  36  41 /  80  80  70  70
BVO   42  45  34  36 /  80  80  90  70
FYV   46  56  38  39 /  90  70  80  80
BYV   46  54  39  39 /  90  60  80  80
MKO   48  54  37  40 /  80  90  80  80
MIO   44  51  35  36 /  90  70  90  80
F10   46  50  33  39 /  70  90  80  70
HHW   55  67  38  48 /  70  80  60  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ067.

AR...WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
     ARZ001.

&&

SHORT TERM...06
LONG TERM....10
Hazardous weather outlook, Mar 26, 1:21 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
121 PM CDT THU MAR 26 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
120 PM CDT THU MAR 26 2009

...POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT AND
WINTER STORM WATCH FOR HEAVY SNOW FOR PORTION OF NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS FOR FRIDAY NIGHT AND SATURDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS EVENING.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS .
ONSET...ONGOING.

FLASH FLOOD.
RISK...LIMITED.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

HEAVY RAIN.
RISK...LIMITED.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DISCUSSION...
COMBINATION OF NORTHWARD MOVING WARM FRONT AND COOLING ALOFT
WILL CAUSE SHOWERS AND THUNDERSTORMS TO BECOME INCREASING
NUMEROUS THIS AFTERNOON AND TONIGHT. WHILE MAINLY ELEVATED
THUNDERSTORMS WITH A LARGE HAIL THREAT IS MOST LIKELY
THIS AFTERNOON...SURFACE BASED STORMS ARE POSSIBLE TONIGHT
AS THE SURFACE WARM FRONT MAKES ITS WAY NORTH INTO SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS. WHILE TORNADOES ARE NOT
LIKELY...AN ISOLATED TORNADO CAN NOT BE RULED OUT.

SOME THUNDERSTORMS WILL CAUSE BRIEF HEAVY RAIN OF ONE TO TWO
INCHES IN LESS THAN AN HOUR WHICH COULD LEAD TO BRIEF FLASH
FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...WINTER WEATHER POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AN UNUSUALLY POWERFUL UPPER LEVEL LOW MOVING OUT OF THE SOUTHERN
ROCKIES FRIDAY WILL BRING A THREAT OF SEVERE THUNDERSTORMS FRIDAY...AND
SNOW FRIDAY NIGHT INTO SATURDAY. THE MOST LIKELY AREA FOR HEAVY SNOW
WILL BE ALONG AND NORTH OF HIGHWAY 412 IN EASTERN OKLAHOMA WHERE
ACCUMULATIONS OF 4 INCHES OR MORE CAN BE EXPECTED WITH 8 TO 12
INCHES POSSIBLE NEAR THE KANSAS BORDER. SNOW WILL GRADUALLY END FROM THE
WEST ON SATURDAY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 26, 1:22 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
122 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             PRESTON                 35.71N 95.99W
03/26/2009  E0.75 INCH       OKMULGEE           OK   POST OFFICE

&&

JDS
Local storm report, Mar 26, 1:32 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
132 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     HAIL             11 SW HECTORVILLE       35.73N 96.06W
03/26/2009  E1.00 INCH       OKMULGEE           OK   LAW ENFORCEMENT

            6 WEST HIGHWAY 75 AND 241ST

0110 PM     HAIL             4 E BEGGS               35.74N 96.00W
03/26/2009  E0.88 INCH       OKMULGEE           OK   LAW ENFORCEMENT

0125 PM     HAIL             HECTORVILLE             35.84N 95.93W
03/26/2009  E1.00 INCH       OKMULGEE           OK   FIRE DEPT/RESCUE

&&

JDS
Local storm report, Mar 26, 1:47 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
147 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     HAIL             LEONARD                 35.92N 95.80W
03/26/2009  E0.75 INCH       TULSA              OK   POST OFFICE

            DIMES AND PENNY HAIL

&&

JDS
Local storm report, Mar 26, 1:58 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     HAIL             3 N STONEBLUFF          35.93N 95.74W
03/26/2009  E1.00 INCH       WAGONER            OK   PUBLIC

            161ST AND 207TH EAST AVE. HAIL COVERING GROUND

&&

JDS
Local storm report, Mar 26, 2:00 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
200 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             STONEBLUFF              34.54N 95.47W
03/26/2009  E1.75 INCH       PUSHMATAHA         OK   PUBLIC

            RELAYED BY MEDIA

&&

JDS
Special weather statement, Mar 26, 3:01 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT THU MAR 26 2009

OKZ068>072-074-262045-
ADAIR OK-CHEROKEE OK-HASKELL OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-
301 PM CDT THU MAR 26 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND NORTHWESTERN
     SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN ADAIR

IN SOUTHEAST OKLAHOMA
     EASTERN MCINTOSH AND NORTHWESTERN HASKELL

AT 301 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PORUM...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH...WHITEFIELD...VIAN...GORE...
MARBLE CITY...BOX...COOKSON...BRIARTOWN...PORUM AND WEBBERS FALLS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL.

LAT...LON 3584 9482 3565 9462 3521 9529 3534 9544
TIME...MOT...LOC 2001Z 228DEG 39KT 3534 9527

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 3:49 AM CDTWinter Storm WatchTSABenton36 hr
Mar 26, 3:32 PM CDTSevere Thunderstorm WarningTSACrawford43 min
Mar 26, 5:00 PM CDTSevere Thunderstorm WarningTSASebastian30 min
Mar 26, 5:14 PM CDTSevere Thunderstorm WarningTSASebastian31 min
Mar 26, 5:22 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian33 min
Mar 26, 6:12 PM CDTSevere Thunderstorm WarningTSACrawford48 min
Mar 26, 6:52 PM CDTSpecial Weather StatementTSACrawford, Sebastian38 min
Mar 26, 12:40 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa50 min
Mar 26, 12:57 PM CDTSevere Thunderstorm WarningTSAOkmulgee, Tulsa, Wagoner48 min
Mar 26, 1:01 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee19 min
Mar 26, 1:37 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner38 min
Mar 26, 2:14 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner34 min
Mar 26, 3:01 PM CDTSpecial Weather StatementTSASequoyah44 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2009Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.